MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD BLUNT FILTER NRFIT; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD BLUNT FILTER NRFIT; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305211
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received regarding black spots on the needle.To support the investigation, seven photographs were provided for evaluation by the quality team.The images depict a needle assembly without packaging.The plastic shield shows dark specks of embedded, degraded resin no other defects or imperfections were observed.Embedded degraded resin typically arises at startup or intermittently during the injection molding process, when degraded material can detach and be carried into subsequent shots, becoming incorporated into molded components.A device history record review was completed for material number 305211, lot 4116650.The review did not identify any quality issues during production that could have contributed to the reported condition.There were no related quality notifications, and all processes and final inspections complied with specification requirements.To date, no similar events have been reported for this lot.Based on the investigation and analysis of the photographic samples, the customer reported condition is confirmed.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that bd needle filter blunt fill 18x1-1/2 contained foreign matter.Verbatim: the physician noted black spots on the needle that was provided with the eylea kit.

Brand Name
BD BLUNT FILTER NRFIT
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23954433
Report Number1911916-2025-00825
Device Sequence Number5740040
Product Code GAA
UDI-Device Identifier00382903052110
UDI-Public(01)00382903052110(17)290630(10)4116650
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305211
Device Lot Number4116650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown